# SDR IPXA3577898

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF PETROLEUM PRODUCT DURING FINAL SEGMENT OF FLIGHT AND APPROACH.  CHECKED ENGINE OIL AND HYD SYS FOR OVERSERVICE NONE FOUND.  CHECKED HAZMAT CONTAINER UPPER DECK AND CARGO BAYS FOR SPILLS OR LEAKS,  NONE FOUND.  CHECKED E&E FANS, COOLING SYS, NO ODOR DETECTED.  ISOLATED PACKS AND RAN WITH APU, NO ODOR.  NO VISABLE EXTERNAL ENGINE LEAKS. RAN ENGS IN BLOCKS INDIVIDUALL Y W/APU OFF ISOLATED PACKS NO ODOR DETECTED AT ANY TIME
